# SDR 2008UALA01440

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 51,719 hours, 9,718 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: T/E Flap
- Component: Flap
- Component part number: 113W30032
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP, UPPER SKIN PANEL IS WORN AT OUTBOARD END.  REPAIR PER EN-57- 0028-01 AND EVA-71269. THE REPAIR IS APPROVED BY MANUFACTURER. THE REPAIR IS 12 MONTH LIMITED REPAIR AND A NEW 8100-9 MUST BE ISSUED TO COMPLY WITH 14 CFR 25.5 71 AND 26.43(D). OK TO CF PER EVA 71269. AC OK FOR SERVICE.
